# SDR UALA2010070602365

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 25,764 hours, 11,541 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 740120C
- Part serial: 265
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENG GEN FAILURE, RTFL.  CHECKED CDFS, FOUND LOW OIL PRESSURE. CHECKING OIL LEAKAGE. SVCD ONE QT OF OIL.  RAN APU TEST OK.  APU HOURS METER READ 02530. TROUBLESHOOTING GEN 2 INOP. PFR FAULTING GCU-2 1XU2. REPLACED GCU 2, TESTS OK IAW CFDS AND RAN ENGINE. GEN 2 CKS GOOD.
